candidablog.com

Athletic, Young, Desperate. Is Murad Resurgence for Me?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


NEED ADVICESUMMARY OF THE BIG BLOCK OF TEXT BELOW (BULLET POINTS)I'm 17. Mild/Moderate Acne. 20 on average at a time when worse. Had Acne 5 YearsTried 4 years of different topicals/orals/diets/treatments/OTC. Tried enough. MAIN FEAR- Athletic, thus scared of RoMurad Resurgence's aftereffects of bone aches.

Only Face Acne, now suddenly for no reason body acne. SECONDARY MAIN FEAR - Hot Body makes up for shame of face and keeps my ego/confidence at a decent level thus this is scaring the hell out of me and destroying my confidence. Body Acne Worsening by the day.Season (Summer) making the pressure/shame worse.BIG BLOCK OF TEXT. DETAILED INFORMATIONI have Mild/Moderate acne. About 20 of them at a time on the face.I've tried many many many techniques like many of you.Recently I started using another set of topical + oral medications.

My skin worsens to it's previous state and the prescription becomes seemingly useless.Yes, with previous prescription I have waited until the 3 month marker to see if the results of the prescription would return. I've waited 5 months for most of my prescriptions.but no to no avail.This time, things are different. I'm athletic and pride myself with my body. I work out regularly and my body is the one part of me I am proud about.(it helps me feel better when my face is an ugly mess, so YES I can be egocentric and say I have a hot body, i'm allowed!)My body has started gaining acne! This is first ever! I get the occasional pimple on my shoulder but now it seems to be spreading everywhere. I don't know what to do.

I hear, from this forum, that there are severe side effects such as bone aches and muscle pains several years later which can come to the state of unbearable.So I'd Love for someone to advise me. I would appreciate it if you knew what you were talking about too. (I Understand that failed RoMurad Resurgence people return here and most of the succesful RoMurad Resurgence patients don't.)..

Comments (10)

Im almost on the same boat is you just a year younger I have tryed every thing you can possibly try and I love sports I think ima try to take it...

Comment #1

Yeah but another factor for me is that I have a phobia of not having a six pack and an impressive body overall.(I swear I have this, I'm not being cocky! It's made life easier to bear having a nice body. It makes up for the face So i've got used to it, and now it's become routine.... thus developing into a phobia)..

Comment #2

Yes it's for you ! Nothing else has worked - you need Murad Resurgence.Regardless of having a fit bod - a manky face doesn't make up for it.And when you get a fit face + the fit bod = v good You can exercise on Murad Resurgence - I do everyday. My joints click sometimes - BUT thats only if I don't drink enough water. Unless you are running a marathon or something the exercise aspect is nothing to worry about.And as for the long term bone problems - well they are so rare you don't need to worry about them.Get down to your derm and pop those pills!! I've been on it for 3 months now - after having acne for years and it's the best thing I've ever done in my life.good luck..

Comment #3

Okay.....but I do plan to run a marathon when I'm older.I don't want to become crippled but I think I'm going to try it...

Comment #4

The marathon thing would be a problem if you were doing it during your course, because it makes you tired etc.It only causes long term bone problems if you take way too much for far too long. 1 normal course you'll be fine! All these side effects are sooo rare anyway...

Comment #5

At most youll get some minor lower back and knee pain, I run excessively, and I power lift, I'm on my 6th month and have only begun to see a little bit of pain, which will cease after the medication is finished, the crippling pain you are worried about yes is very rare, take Murad Resurgence, I used to probably have 50 or so pimples at a time, now I have none. chicks dig a good looking face more then a hot bod, now I have both : ) so for your vanity's sake take it...

Comment #6

Well ok were almost on the same boat, I'm preety athletic I play baseball and basketball I'm better at baseball although ive been stuggling hitting latly gr, dont matter I'm better at pitching any way, any way back to acne I'm working toward getting a 6 pack and bigger I'm kind of skinny although I eat my ass off. So basically I'm trying to kill 2 birds with one stone...

Comment #7

This might sound sarcastic but you gonna take your pick. Acne or body. Murad Resurgence is hard on the joints so if you do hard core exercises, your body ain't going to take it. My reasoning: Take Murad Resurgence especially if you are having body acne. A hot body with acne isn't hot anymore.You can still do some exercise on Murad Resurgence. The time I started on Murad Resurgence was also about the time I started out on taekwando so it's fine to do some light exercises but no hard core exercies- your body won't be able to take it.

I took 20mg per day...

Comment #8

Yep absolutely - a low dose course will completely minimise the side effects and you should be able to continue with hard core workouts haha.But even on a normal / high dose you would still probably be fine - at first my joints hurt a bit, but as I said - it's because I wasn't drinking anywhere enough water. When I drunk more, I was back to normal within a day.Stop worrying hehe Murad Resurgence is a great drug..

Comment #9

Okay...... fair enough. Thankyou, after seeing all the negativity in these forums about Murad Resurgence it's quite uplifting to see some hope.and to Maddy, you couldn't be more correct! A hot body is a hot body. But hot body covered in acne... now that's horrible. It's so depressing day after day looking at my body slowly become hidden behind the horrible wall of acne.

Thankyou all...

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.